American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] John Oprea and Jeff Strom. Mixing categories. Proc. Amer. Math. Soc. 139 (2011) 3383-3392. MR 2811292.
Abstract, references, and article information
View Article: PDF

[2] Peter Linnell, Wolfgang Lück and Roman Sauer. The limit of $\mathbb{F}_{p}$-Betti numbers of a tower of finite covers with amenable fundamental groups. Proc. Amer. Math. Soc. 139 (2011) 421-434. MR 2736326.
Abstract, references, and article information
View Article: PDF

[3] Yves Félix and John Oprea. Rational homotopy of gauge groups. Proc. Amer. Math. Soc. 137 (2009) 1519-1527. MR 2465678.
Abstract, references, and article information
View Article: PDF

[4] Jaka Smrekar. Periodic homotopy and conjugacy idempotents. Proc. Amer. Math. Soc. 135 (2007) 4045-4055. MR 2341957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] John Oprea. Category bounds for nonnegative Ricci curvature manifolds with infinite fundamental group. Proc. Amer. Math. Soc. 130 (2002) 833-839. MR 1866039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] L. J. Billera, M. M. Kapranov and B. Sturmfels. Cellular strings on polytopes . Proc. Amer. Math. Soc. 122 (1994) 549-555. MR 1205482.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Marius Dădărlat. A suspension theorem for continuous trace $C\sp *$-algebras . Proc. Amer. Math. Soc. 120 (1994) 761-769. MR 1166354.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Diane Kalish. Erratum to: ``Homotopy type of path spaces'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 116} (1992), no.\ 1, 259--271; MR1097347 (92k:58019)] . Proc. Amer. Math. Soc. 118 (1993) MR 1212280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Diane Kalish. Homotopy type of path spaces . Proc. Amer. Math. Soc. 116 (1992) 259-271. MR 1097347.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Hidefumi Katsuura. Pseudocontraction and homotopy of the $\sin(1/x)$ curve . Proc. Amer. Math. Soc. 115 (1992) 1129-1138. MR 1092923.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jerrold Siegel and Frank Williams. Uniform bounds for isoperimetric problems . Proc. Amer. Math. Soc. 107 (1989) 459-464. MR 984815.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Peter J. Kahn. Some function spaces of CW type . Proc. Amer. Math. Soc. 90 (1984) 599-607. MR 733413.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Vidhyanath Rao. Nilpotency of homotopy pushouts . Proc. Amer. Math. Soc. 87 (1983) 335-341. MR 681844.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Harold M. Hastings and Alex Heller. Homotopy idempotents on finite-dimensional complexes split . Proc. Amer. Math. Soc. 85 (1982) 619-622. MR 660617.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Eldon Dyer and Joseph Roitberg. Note on sequences of Mayer-Vietoris type . Proc. Amer. Math. Soc. 80 (1980) 660-662. MR 587950.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Philip S. Hirschhorn. Coherent group rings and finiteness conditions for CW-complexes . Proc. Amer. Math. Soc. 74 (1979) 368-370. MR 524319.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1